MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SPINAL KIT

MEDLINE INDUSTRIES LP; SPINAL KIT
Catalog Number DYNJRA0676
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, 3 broken syringes ( 5 cc syringes) were discovered in 3 separate kits on 3 different days.
 
Additional Manufacturer Narrative
According to the facility, 3 broken syringes ( 5 cc syringes) were discovered in 3 separate kits on 3 different days.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SPINAL KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21877854
Report Number1417592-2025-00186
Device Sequence Number21018283
Product Code OJH
UDI-Device Identifier10888277810778
UDI-Public10888277810778
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA0676
Device Lot Number24KMF900
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown